English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89671/119468 (75%)
Visitors : 23931705      Online Users : 500
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76503
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76503


    Title: New statistical approaches for fuzzy data
    Authors: Wu, Berlin
    吳柏林
    Sun, C.-M.
    Contributors: 應數系
    Keywords: Computational methods;Measurement errors;Random processes;Statistical methods;Uncertainty analysis;Fuzzy Kruskal Wallis tests;Fuzzy mean;Fuzzy median;Fuzzy modes;Fuzzy sampling survey;Fuzzy sets
    Date: 2007
    Issue Date: 2015-07-13 15:35:56 (UTC+8)
    Abstract: Real observations of qualities (continuous or discrete types) are not precise numbers but more or less non-precise. The best description of such data is by so-called fuzzy numbers. The fuzziness is different from measurement errors and stochastic uncertainty. In this paper we propose definitions of fuzzy mode, fuzzy median and fuzzy mean as well as investigation of their related properties and employ these techniques in the practical applications of real life. Empirical result shows that fuzzy statistics with soft computing is more realistic and reasonable for the statistical research. Finally certain comments are suggested for the further studies. We hope that this reformation will make the corresponding fuzzy techniques more appropriate and efficient to researchers whose only experience with statistics is using the traditional methods. © World Scientific Publishing Company.
    Relation: International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems,Volume 15, SUPPL. 2, Pages 89-106
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1142/S0218488507004637
    DOI: 10.1142/S0218488507004637
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML647View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback